Positivity of the fundamental solution for fractional diffusion and wave equations

< Back to search results

Positivity of the fundamental solution for fractional diffusion and wave equations

Year of publication

2021

Authors

Kemppainen, Jukka

Publication type

Publication format

Article

Parent publication type

Journal

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1

Publication channel information

Parent publication name

Parent publication editors

Conference

Publisher

Volume

44

Issue

3

Pages

2468-2486

ISBN

​Publication forum

63028

​Publication forum level

Other information

Fields of science

Mathematics

Open access

No

Publication country

United Kingdom

Language

English

International co-publication

false

Co-publication with a company

false

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object]